# SDR SWAA2022092941850

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 20,871 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1675
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - MAIN CABIN EMERGENCY EXIT LIGHTS FWD SECTION OF CABIN (OVERHEAD LIGHTS AND MAIN ENTRY AREA) INOP / [01] REMOVE AND REPLACE EMERGENCY BATTERY PACK M1675 AS PER AMM 33-51--06-960-805; PERFORMED OPS CHECK ; TEST OK;[02] VERIFIED STEP 1
